A chaotic secure communication method based on chaos systems partial series parameter estimation
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin  2014, Vol. 63 Issue (1): 010501     doi:10.7498/aps.63.010501
GENERAL Current Issue| Archive| Adv Search  |   
A chaotic secure communication method based on chaos systems partial series parameter estimation
Liu Le-Zhu, Zhang Ji-Qian, Xu Gui-Xia, Liang Li-Si, Wang Mao-Sheng
College of Physics and Electronic Information, Anhui Normal University, Wuhu 241000, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn